# SDR IPXA2016093008782

- Difficulty date: September 18, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RCB AREA SEAT TRACK CORRODED AT STA Y=488, X=73.  REPAIRED SEAT TRACK PER EA 011-5310-01-A6463 REV IR AND EO 5310-61981-A. (MINOR)
